MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2380-N
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Clinical Endoleak (4843)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2025 with the implant of an alto stent graft system.The delivery system was inserted through the left access, and the alto main body was deployed.After mixing the syringes of the polymer fill kit at the specified number of times and speed, injection to the delivery system commenced by using the autoinjector.Polymer was filled into the ipsilateral leg, but it was not filled into the sealing ring nor the contralateral leg.After adjusting the position of the sheath, slightly pushing, pulling and turning the delivery system, polymer was filled into the sealing ring.However, it was not still filled into the contralateral leg.The autoinjector was replaced, but that did not help.Because 14 minutes had passed since the injection, the procedure was continued.After expanding the sealing ring with the integral balloon, the angiography confirmed there were no endoleaks.The ovation ix left and right limbs were successfully implanted.Then, balloon touch-up was performed, and the angiography confirmed there were no endoleaks.The procedure was completed.Patient status was not provided.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the returned device was completed.A visual and where possible functional analysis was performed.Endologix received one (1) alto delivery system without the stent graft, the auto injector and two (2) polymer syringes were returned for evaluation.The device was shipped in a large shipping box.The delivery system was returned in the shipping box, doubled bagged in clear packaging.The visual analysis of the returned device found that there was blood residue present in the plastic bag and on the delivery system.Two syringes were attached to the delivery system, approximately 5ml of fill polymer attached to the polymer lumen and approximately 9 ml of fluid connected to the balloon lumen.The stent graft was not returned as it remains implanted in the patient as reported.A visual and limited functional analysis were performed.Upon initial visual inspection the bond between the hypo tube and the proximal lumen spacer is unremarkable.The components of the delivery system appear intact and unremarkable.There are two kinks noted in the fill lumen, approximately 11mm from the tip of the fill lumen, and approximately 20 mm.There are three kinks in the delivery system, one kink approximately 90mm from the delivery system tip the kink is at the balloon shaft and the inner lumen bond, the second kink is approximately 180 mm from the distal tip in line with the kink of the fill lumen, and the third kink is approximately 205mm from the distal tip.The.035¿ guidewire was inserted from the distal tip however unable to advance past the first kink in the inner lumen.There is a kink in the outer sheath approximately 155 mm from the sheath tip which aligns with the third noted kink.There are no polymer leaks indicated in the inner components of the handle assembly, and they appear unremarkable.The auto injector appears to be functioning properly and unremarkable.The complaint was unable to be confirmed based on the information available and the evaluation that was performed as the stent graft remains implanted in the patient as reported.This is not consistent with the reported adverse event/incident.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the incomplete fill of the contralateral limb complaint is confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.The clinical evaluation also shows reasonable evidence to suggest a type ii endoleak occurred that was not included in the event as reported.These findings were discovered during an examination of computed tomography scan dated (b)(6) 2025.The type ii endoleak is anatomy related.The final patient status was reported as being monitored.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b1: adverse event or product problem - updated.D9: device available for evaluation ¿ updated.G3: awareness date -updated.H1: type of reportable event - updated.H3: device evaluated by manufacturer - updated.H3: device returned to manufacturer for evaluation - updated.H6 investigation type codes ¿ remove code 4117.H6 investigation finding codes ¿ remove code 3233.H6 investigation conclusion codes ¿ remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
santa rosa, CA 95403
8009832284
MDR Report Key21910610
Report Number3008011247-2025-00034
Device Sequence Number15731846
Product Code MIH
UDI-Device Identifier00850007370886
UDI-Public(01)00850007370886(17)270521(10)FS0516424-41
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-AB2380-N
Device Lot NumberTV-AB2380-N
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT POLYMER FILL (LOT# FF020624-0); OVATION IX ILIAC LIMB (LEFT) (LOT# FS062323-16); OVATION IX ILIAC LIMB (RIGHT) (LOT# FS111022-36)
Outcome Attributed to Adverse Event Other; Other;
Patient Age83 YR
Patient SexMale